# SDR CALA2025080607367

- Difficulty date: August 2, 2025
- Submitted: August 6, 2025
- Operation: Air carrier
- Aircraft: N37368
- Make and model: Boeing 737-8
- Aircraft serial: 68809
- Aircraft time: 1,100 hours, 355 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Loose
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR GIRT BAR DISARM BRACKET ON LEFT SIDE LOOSE.  RESECURED GIRT BAR ATTACHMENT AND OP CKD PER AMM 25-66-02. RODRIGUEZ LLANOS, ABIMAEL (V934773) RESECURED GIRT BAR ATTACHMENT AND OP CKD PER AMM 25-66-02. ADD EMP:V934773
